# SDR HALA0200035

- Difficulty date: January 25, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

KOA - FLT 157 - UNUSUAL SOUND HEARD FROM NOSE GEAR AREA DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  RETURNED TO GATE.  REPLACED NOSE TIRES, SPIN/SECURITY CHECK OK. PER MM 32-42-21.  TAXI CHECK OK.  (M)
